SciELO - Scientific Electronic Library Online

 
vol.11 issue5A Piecewise Linear Fitting Technique for Multivalued Two-dimensional Paths author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • Have no similar articlesSimilars in SciELO

Share


Journal of applied research and technology

On-line version ISSN 2448-6736Print version ISSN 1665-6423

J. appl. res. technol vol.11 n.5 México Oct. 2013

 

General Form of Linear Programming Problems with Fuzzy Parameters

 

Amit Kumar, Jagdeep Kaur*

 

School of Mathematics and Computer Applications Thapar University, Patiala-147004, India, *sidhu.deepi87@gmail.com.

 

ABSTRACT

In this paper, it is pointed out that the existing general form of such fully fuzzy linear programming problems in which all the parameters are represented by such flat fuzzy numbers for which is valid only if there is not a negative sign. However, if there is a negative sign, then the existing general form of fully fuzzy linear programming problems is not valid. Thus, a new general form is proposed.

Keywords: fuzzy parameters, LR flat fuzzy numbers, fuzzy linear programming.

 

DESCARGAR ARTÍCULO EN FORMATO PDF

 

References

[1] T. Allahviranloo, F. H. Lotfi, M. K. Kiasary, N. A. Kiani, L. Alizadeh, "Solving fully fuzzy linear programming problem by the ranking functhion", Applied Matematical Sciences, vol. 2, pp. 19-32, 2008.         [ Links ]

[2] R. E. Bellman, L. A. Zadeh, "Decision making in a fuzzy environment", Management Science, vol. 17, pp. 141-164, 1970.         [ Links ]

[3] M. Dehghan, B. Hashemi, M. Ghatee, "Computational methods for solving fully fuzzy linear systems", Applied Mathematics and Computation, vol. 179, pp. 328-343, 2006.         [ Links ]

[4] D. Dubois, H. Prade, Fuzzy Sets and Systems, Theory and Applications, Academic Press, New York, 1980.         [ Links ]

[5] A. Ebrahimnejad, S. H. Nasseri, "A dual simplex method for bounded linear programmes with fuzzy numbers", International Journal of Mathematics in Operational Research, vol. 2, pp. 762-779, 2010.         [ Links ]

[6] A. Ebrahimnejad, S. H. Nasseri, F. H. Lotfi, "Bounded linear programs with trapezoidal fuzzy numbers", International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 18, pp. 269-286, 2010.         [ Links ]

[7] A. Ebrahimnejad, S. H. Nasseri, F. H. Lotfi, M. Soltanifar, "A primal-dual method for linear programming problems with fuzzy variables", European Journal of Industrial Engineering, vol. 4, pp. 189-209, 2010.         [ Links ]

[8] A. Ebrahimnejad, S. H. Nasseri, S. M. Mansourzadeh, "Bounded primal simplex algorithm for bounded linear programming with fuzzy cost coefficients", International Journal of Operations Research and Information Systems, vol. 2, pp. 100-124, 2011.         [ Links ]

[9] S. C. Fang, C. F. Hu, H. F. Wang, S. Y. Wu, "Linear programming with fuzzy coefficients in constraints", Computers and Mathematics with Applications, vol. 37, pp. 63-76, 1999.         [ Links ]

[10] K. Ganesan, P. Veeramani, "Fuzzy linear programs with trapezoidal fuzzy numbers", Annals of Operations Research, vol. 143, pp. 305-315, 2006.         [ Links ]

[11] A. N. Gani, C. Duraisamy, C. Veeramani, "A note on fuzzy linear programming problem using L-R fuzzy number", International Journal of Algorithms, Computing and Mathematic, vol. 2, pp. 93-106, 2009.         [ Links ]

[12] S. M. Hashemi, M. Modarres, E. Nasrabadi, M. M. Nasrabadi, "Fully fuzzified linear programming, solution and duality", Journal of Intelligent and Fuzzy Systems, vol. 17, pp. 253-261, 2006.         [ Links ]

[13] J. Kaur, A. Kumar, "Exact fuzzy optimal solution of fully fuzzy linear programming problems with unrestricted fuzzy variables", Applied Intelligence, vol. 37, pp. 145-154, 2012.         [ Links ]

[14] A. Kumar, J. Kaur, P. Singh, "Fuzzy optimal solution of fully fuzzy linear programming problems with inequality constraints", International Journal of Applied Mathematics and Computer Sciences, vol. 6, pp. 37-41, 2010.         [ Links ]

[15] A. Kumar, J. Kaur, P. Singh, "Fuzzy linear programming problems with fuzzy parameters", Journal of Advanced Research in Scientific Computing, vol. 2, pp. 1-12, 2010.         [ Links ]

[16] A. Kumar, J. Kaur, P. Singh, "A new method for solving fully fuzzy linear programming problems", Applied Mathematical Modelling, vol. 35, pp. 817-823, 2011.         [ Links ]

[17] F. H. Lotfi, T. Allahviranloo, M. A. Jondabeha, L. Alizadeh, Solving a fully fuzzy linear programming using lexicography method and fuzzy approximate solution, Applied Mathematical Modelling, vol. 33, pp. 3151-3156, 2009.         [ Links ]

[18] N. Mahdavi-Amiri, S. H. Nasseri, Duality in fuzzy variable linear programming, World Academy of Science, Engineering and Technology, vol. 6, pp. 115-117, 2005.         [ Links ]

[19] N. Mahdavi-Amiri, S. H. Nasseri, "Duality in fuzzy number linear programming by the use of a certain linear ranking function", Applied Mathematics and Computation, vol. 180, pp. 206-216, 2006.         [ Links ]

[20] N. Mahdavi-Amiri, S. H. Nasseri, "Duality results and a dual simplex method for linear programming problems with trapezoidal fuzzy variables", Fuzzy Sets and Systems, vol. 158, pp. 1961-1978, 2007.         [ Links ]

[21] N. Mahdavi-Amiri, S. H. Nasseri, A. Yazdani, "Fuzzy primal simplex algorithms for solving fuzzy linear programming problems", Iranian Journal of Operations Research, vol. 1, pp. 68-84, 2009.         [ Links ]

[22] H. R. Maleki, M. Tata, M. Mashinchi, "Linear programming with fuzzy variables", Fuzzy Sets and Systems, vol. 109, pp. 21-33, 2000.         [ Links ]

[23] S. H. Nasseri, "A new method for solving fuzzy linear programming by solving linear programming", Applied Mathematical Sciences, vol. 2, pp. 2473-2480, 2008.         [ Links ]

[24] S. H. Nasseri, E. Ardil, "Simplex method for fuzzy variable linear programming problems", Proceedings of World Academy of Science, Engineering and Technology, vol. 8, pp. 198-202, 2005.         [ Links ]

[25] S. H. Nasseri, E. Ardil, A. Yazdani, R. Zaefarian, "Simplex method for solving linear programming problems with fuzzy numbers", Proceedings of World Academy of Science, Engineering and Technology, vol. 10, pp. 284-288, 2005.         [ Links ]

[26] S. H. Nasseri, A. Ebrahimnejad, "A fuzzy dual simplex method for a fuzzy number linear programming problem", Advances in Fuzzy Sets and Systems, vol. 5, pp. 81-95, 2010.         [ Links ]

[27] S. H. Nasseri, A. Ebrahimnejad, "A fuzzy primal simplex algorithm and its application for solving exible linear programming problems", European Journal of Industrial Engineering, vol. 4, pp. 372-389, 2010.         [ Links ]

[28] S. H. Nasseri, B. Khabiri, "Revised fuzzy simplex algorithm for linear programming problems with fuzzy variables using linear ranking functions", International Journal of Mathematics and Computation, vol. 6, pp. 44-54, 2010.         [ Links ]

[29] S. H. Nasseri, B. Khabiri, "A revised simplex algorithm for fuzzy number linear programming problems using linear ranking functions", International Journal of Mathematics and Computation, vol. 8, pp. 114-126, 2010.         [ Links ]

[30] H. Rommelfanger, "Fuzzy linear programming and applications", European Journal of Operational Research, vol. 92, pp. 512-527, 1996.         [ Links ]

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License